Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 405, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2012, 5:38 PM CDT for Warren County, Mississippi; Madison Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 5:38 PM CDT (22:38 UTC)
- Expired
- Jul 5, 2012, 6:04 PM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Madison Parish, LA, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1329 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722 WUUS54 KJAN 052238 SVRJAN LAC065-MSC149-052315- /O.NEW.KJAN.SV.W.0405.120705T2238Z-120705T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 538 PM CDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME EAST CENTRAL MADISON PARISH IN NORTHEAST LOUISIANA... CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF VICKSBURG... * UNTIL 615 PM CDT * AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VICKSBURG MOVING WEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DELTA BY 550 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3221 9094 3234 9099 3244 9087 3230 9079 TIME...MOT...LOC 2238Z 068DEG 6KT 3238 9093 $$ MRM
1 follow-up statement
922 WWUS54 KJAN 052304 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 604 PM CDT THU JUL 5 2012 LAC065-MSC149-052314- /O.CAN.KJAN.SV.W.0405.000000T0000Z-120705T2315Z/ WARREN MS-MADISON LA- 604 PM CDT THU JUL 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARREN COUNTY...AND EXTREME EAST CENTRAL MADISON PARISH IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3221 9094 3234 9099 3244 9087 3230 9079 TIME...MOT...LOC 2304Z 068DEG 6KT 3236 9098 $$ MRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:28 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 5, 3:28 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 328 PM CDT THU JUL 5 2012 .DISCUSSION... CURRENTLY THERE IS SCATTERED CONVECTION ACROSS THE SOUTH AND WEST OF OUR AREA. THE DISTURBANCE STEMMING FROM A SMALL SHORTWAVE THIS MORNING IN THE NORTHEAST DIED OUT AROUND MIDDAY. IT LEFT A NICE OUTFLOW BOUNDARY MOVING SOUTHWEST FOR THE AFTERNOON CONVECTION TO FORM ALONG NORTH OF I-20. THE REST OF THE ACTIVITY IS THE RESULT OF DIURNAL HEATING. STORM MOTION IS GENERALLY SLOW WITH WESTWARD UPPER LEVEL MOVEMENT. EVERYTHING IS EXPECTED TO DISSIPATE AS THE SUN GOES DOWN. THE HI-RES MODELS WERE HINTING AT SOME OVERNIGHT CONVECTION BUT HAVE NOW BACKED OFF ON THAT IDEA. INCLUDED A MENTION OF IT IN THE HWO JUST IN CASE THOUGH. AN AREA OF CONVERGENCE EXISTS OVER THE SOUTHEAST PORTION OF OUR CWA WITH SURFACE WINDS FROM THE NE AT MEI AND SW WINDS AT NATCHEZ. THROUGH FRIDAY AND SATURDAY...SAME GENERAL EXPECTATIONS FOR TOMORROW AS THE HOT AND VERY MOIST AIR MASS WILL TRIGGER SCATTERED STORMS MAINLY SOUTH OF I-20 IN THE AFTERNOON. STORMS TOMORROW COULD BE STRONG TO SEVERE WITH CONDITIONS MUCH LIKE TODAY. PWATS WILL SURGE NEAR 2 INCHES THIS WEEKEND AND INTO EARLY NEXT WEEK. THE H5 RIDGE IS HOLDING OVER MISSOURI NOW AND WILL BEGIN FLATTENING TOMORROW AND CONTINUE THROUGH THE WEEKEND. SOME WEAK SHORTWAVES WILL ROTATE AROUND THE H5 RIDGE AND BRING HIGHER AND MORE SIGNIFICANT COVERAGE OF RAIN CHANCES TO THE AREA TOMORROW...OVER THE WEEKEND AND EARLY INTO NEXT WEEK. TEMPERATURES WILL BE SLIGHTLY LOWER SINCE MANY LOCATIONS HAVE RECEIVED RAIN LATELY. /10/ LONG TERM...INCREASING RAIN CHANCES AND COOLER TEMPERATURES ARE ON TAP FOR THE LONGER RANGE AS AN UPPER TROUGH WORKS INTO THE REGION FROM THE EAST BY SATURDAY. THE GFS PAINTS BETTER RAIN CHANCES OVER WRN ZONES...WHICH SIT IN CLOSER PROXIMITY TO THE MORE DEFINED LOW LEVEL CONVERGENCE ZONES...THE EURO MOVING THE TROUGH A LITTLE SLOWER AND MAINTAINING BETTER LOW LEVEL CONVERGENCE OVER THE REGION DURING THE DAY SATURDAY. HAVE INCREASED POPS SLIGHTLY FOR SATURDAY...ESPECIALLY FOR SERN ZONES. ALTHOUGH THE BETTER LOW LEVEL FORCING MAY SHIFT INTO WRN ZONES BY THE AFTERNOON...PRECIPITABLE WATER VALUES WILL BE AROUND 2 INCHES AND THE EFFECTS OF AFTERNOON HEATING AND SEA BREEZE EFFECTS SHOULD WARRANT MENTION OF AT LEAST SCATTERED POPS FOR THE SE. UPPER TROUGHING CONTINUES OVER THE REGION SUNDAY. THE GFS SHIFTS A HEALTHY SURFACE TROUGH INTO NRN MS TO MAINTAIN RAIN CHANCES THROUGH SUNDAY NIGHT ESPECIALLY IN THE NORTH....THE EURO SLIGHTLY SLOWER ON THIS FEATURE. GOOD RAIN CHANCES CONTINUE EARLY IN THE WORK WEEK WHEN THE SRN EDGES OF LONGER WAVE TROUGHING PUSH INTO THE REGION FROM THE N/NE. THE AIR MASS WILL REMAIN MOIST...THE GFS SWEEPING A HUGE AREA OF 2+ INCHES PRECIPITABLE WATER INTO THE AREA. DISCREPANCIES IN MODEL TIMING RESULT IN DIFFERENT RESOLUTIONS IN THE LATTER PART OF THE EXTENDED PERIOD. THE EURO IS AGAIN MUCH SLOWER AND MAINTAINS UPPER TROUGHING OVER THE ARKLAMISS TUESDAY WHILE THE FASTER GFS SHIFTS THE UPPER TROUGH FARTHER EAST...LEAVING THE REGION IN NWLY FLOW THAT BEGINS TO PUSH A DRIER AIR MASS INTO NRN ZONES BY TUESDAY AFTERNOON THROUGH WEDNESDAY. HAVE GENERALLY FOLLOWED MEX MOS FOR POPS THROUGH THE LATTER EXTENDED WITH THE BEST RAIN CHANCES IN THE SOUTH. DEVELOPING UPPER TROUGHING WILL MEAN COOLER TEMPERATURES FOR THE REGION...PARTICULARLY FROM MONDAY ON WHEN LONG WAVE TROUGHING PUSHES INTO THE AREA. /03/ && .AVIATION...VFR CONDITIONS WILL CONTINUE AT MOST TAF SITES THROUGH AT LEAST TONIGHT. SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ACROSS THE AREA. STRONG WIND GUSTS UP TO 50 KNOTS...AS WELL AS HAIL...WILL BE POSSIBLE WITH THE MOST INTENSE STORMS THROUGH THIS AFTERNOON AND AGAIN FRIDAY. MOST STORMS SHOULD BE ON THE DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS SOME POTENTIAL FOR AREAS OF CONVECTION TO CONTINUE NORTH OF INTERSTATE 20 WELL INTO THE EVENING HOURS. BRIEF MVFR TO LIFR CEILINGS AND OR VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY CONVECTION DURING THESE TIMES. /19/ && .FIRE WEATHER... WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT THIS AFTERNOON AS MANY LOCATIONS AROUND THE ARKLAMISS REMAIN UNDER BURN BANS. MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH. FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR ON WEDNESDAY IN MANY AREAS (OUTSIDE OF THE ARKLAMISS DELTA)...AND THE NUMBER OF LOCATIONS RECEIVING DECENT RAINFALL SHOULD INCREASE BOTH THURSDAY AND FRIDAY AFTERNOONS. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 97 71 96 / 30 24 48 20 MERIDIAN 70 97 70 96 / 31 27 38 20 VICKSBURG 72 96 72 95 / 20 24 51 23 HATTIESBURG 71 95 71 94 / 31 47 30 20 NATCHEZ 71 92 71 92 / 19 46 39 24 GREENVILLE 71 98 71 96 / 12 15 46 20 GREENWOOD 71 99 71 97 / 18 16 46 20 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 5, 2:47 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT THU JUL 5 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074- 062000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 247 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON INTO THIS EVENING AS A WEAK DISTURBANCE MOVES ACROSS THE OUTLOOK AREA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...AS WELL AS HAIL UP TO NICKEL OR QUARTER SIZE. HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST. ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. MSZ018-019-025>039-044>046-062000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 247 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY... HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST. ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED ON FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Local storm report, Jul 5, 3:16 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND DMG 2 N CANTON 32.64N 90.03W
07/05/2012 MADISON MS DEPT OF HIGHWAYS
POWERLINES DOWN. I-55 EXIT TO HIGHWAY 16 NORTH CLOSED.
&&
GERARDLocal storm report, Jul 5, 3:45 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 4 N BROOKHAVEN 31.64N 90.45W
07/05/2012 LINCOLN MS EMERGENCY MNGR
ONE HOME WITH MAJOR ROOF DAMAGE AND TWO HOMES WITH MINOR
ROOF DAMAGE DUE TO WIND. ANOTHER HOME SUFFERED DAMAGE
FROM A TREE FALLING ON IT. OCCURRED ON BRIGNALL ROAD.
&&
GERARDLocal storm report, Jul 5, 5:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 2 SE RAYMOND 32.24N 90.40W
07/05/2012 HINDS MS EMERGENCY MNGR
TREE DOWN ON BELKNAPP RD
&&
AWEBERLocal storm report, Jul 5, 5:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 WSW RAYMOND 32.24N 90.50W
07/05/2012 HINDS MS UTILITY COMPANY
POWERLINES DOWN
&&
GERARDLocal storm report, Jul 5, 5:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 5 ESE VICKSBURG 32.31N 90.79W
07/05/2012 WARREN MS UTILITY COMPANY
POWERLINES DOWN NEAR FISHER FERRY ROAD
&&
GERARDLocal storm report, Jul 5, 5:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 1 SE MENDENHALL 31.95N 89.86W
07/05/2012 SIMPSON MS LAW ENFORCEMENT
TREES DOWN ON RJ WALKER DR, WILSON WELCH RD, AND AT HWY
43 AND HUCKS HILL. POWERLINES DOWN ON VINE HILL RD.
&&
AWEBERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:16 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jul 5, 9:29 AM CDT | Special Weather Statement | JAN | Oktibbeha | 61 min |
| Jul 5, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 25 min |
| Jul 5, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 33 min |
| Jul 5, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 23 min |
| Jul 5, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 23 min |
| Jul 5, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 23 min |
| Jul 5, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 30 min |
| Jul 5, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 23 min |
| Jul 5, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Simpson, Yazoo | 32 min |
| Jul 5, 4:16 PM CDT | Flash Flood Warning | JAN | Simpson | 50 min |
| Jul 5, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 27 min |
| Jul 5, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 28 min |
| Jul 5, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 30 min |
| Jul 5, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 37 min |
| Jul 5, 5:51 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Jul 5, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 16 min |
| Jul 5, 6:01 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jul 5, 6:24 PM CDT | Special Weather Statement | JAN | Franklin | 31 min |
| Jul 5, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Madison, Richland, Tensas | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.